# SDR 2LCF20190716002

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 59,453 hours, 28,297 cycles
- Engine: Ge CF680C2B6F
- Engine time: 22,963 hours, 7,690 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2121M41P04
- Part serial: LMDD8871
- Condition: Failed
- Location: Lt Engine
- Part time: 20,180 hours, 4,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON THE MIA - MVD ROUTE, A MESSAGE FROM THE LEFT ENGINE CONTROL WAS PRESENTED TO THE CREW. IN COMMUNICATION WITH THE MOC, THE CONVENIENCE OF RETURNING TO MIA WAS DETERMINED BECAUSE MVD DID NOT HAVE THE NECESSARY RESOURCES TO CORRECT THE FAIL. UPON RETURN OF THE AIRCRAFT TO THE MIA STATION, IT WAS IDENTIFIED THAT THE EEC WAS NOT IN THE CONFIGURATION FOR THE DISPATCH. THE PCMCIA IS READ AND IT CONFIRMS THE FAILURE OF THE EEC; THE LT ENGINE EEC IS REPLACED AND PERFORMS AN OPERATIONAL TEST WITH SATISFACTORY RESULTS.
